# SDR AALA202304100475

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 80,690 hours, 32,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4636
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 52,750 hours, 26,225 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 13 ABC, 17 ABC, 22 ABC, 26 ABC, LEFT HAND  AFT DOOR AND RIGHT HAND AFT DOOR EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
